# SDR QXEA200400432

- Difficulty date: June 12, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4081
- Aircraft time: 1,129 hours, 1,142 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Track
- Part number: 85217758105
- Condition: Clogged
- Location: Zone 800
- Part time: 1,129 hours, 1,142 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - ON FLIGHT NUMBER 2310, FLIGHT ATTENDANT UNABLE TO OPEN AFT AIRSTAIR DOOR.  UPON INSPECTION FOUND THE AIRSTAIR TRACKS GUMMED AND CLOTTED WITH DEBRIS.  CLEANED AND LUBED TRACKS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
